# SDR REXA2018090700803

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 25,343 hours, 16,507 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE O2 MASK RED TAB BROKE OFF. SWAPPED F/O O2 MASK WITH OBSERVERS O2 MASK. PERFORMED OPS & LEAK CHECK OF CREW OXYGEN SYSTEM & CREW O2 MASK MICROPHONE IAW AMM 35-10-00 & 23-51-00 OPS CHECK GOOD. REMOVE OBSERVER O2 FULL FACE MASK IAW AMM 35-11-12-000-801, INSTALLED NEW FULL FACE MASK IAW 001714121 35-11-12-400-801. LEAK TEST WAS PERFORMED IAW 35-10-00-790-801, MIC TEST WAS PERFORM.
